# SDR 2A6R2019062052806

- Difficulty date: June 20, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 3,918 hours, 15,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN FLOOR WHERE STRETCHER ROLLS INTO AIRCRAFT DENTED BEYOND LIMITS.  AWAITING REPAIR.
